Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Über die extremalen Polynome eines durch zwei Knoten unterteilten Kreises


Author: B. Germansky
Journal: Proc. Amer. Math. Soc. 13 (1962), 619-625
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0138808-9
MathSciNet review: 0138808
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Germansky, An identity in the theory of the generalized polynomials of Jacobi, Proc. Amer. Math. Soc. 9 (1958), 953-956. MR 0123752 (23:A1074)
  • [2] G. Szegö, Orthogonal polynomials, New York, 1959.
  • [3] B. Germansky, On the Fekete systems of an arc of a circle, Riveon Lematematika 3 (1949), 6 (in hebraisch, mit einer Zusammenfassung in englisch).
  • [4] Karl Heun, Zur Theorie der Riemannschen Funktionen zweiter Ordnung mit vier Verzweigungspunkten, Math. Ann. 33 (1889), 165, Gleichung (10).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138808-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society